Simple proofs of some results of Reshetnyak

Daniel Spector*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

16 Citations (Scopus)

Abstract

In this paper we give simpler proofs of the classical continuity and lower semicontinuity theorems of Reshetnyak.

Original languageEnglish
Pages (from-to)1681-1690
Number of pages10
JournalProceedings of the American Mathematical Society
Volume139
Issue number5
DOIs
Publication statusPublished - 2011 May
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Simple proofs of some results of Reshetnyak'. Together they form a unique fingerprint.

Cite this